MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH LACTATE_2 (LAC_2)
Model Number ATELLICA CH LACTATE_2 (LAC_2)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality controls (qc) for lactate_2 recovered in range the morning on (b)(6) 2021 but recovered out of range on (b)(6) 2021.There were no issues with other assays.The customer confirmed that the operator was not trained on proper handling of lac_2 reagent.The operator did not prepare the lac_2 reagent in accordance with the assay instructions for use (ifu).After replacing the onboard lac_2 reagent with lac_2 reagent that was correctly prepared per the ifu instructions, qc recovered in range and no further issues were observed with patient results.The cause of the event was use error due to improper reagent handling.The reagent is performing according to specifications.No further evaluation of this device is required.Mdr 2432235-2022-00016 was filed for the discordant lac_2 results obtained on (b)(6) 2021.
 
Event or Problem Description
Discordant, falsely low lactate_2 (lac_2) results were obtained on patient samples over a two day period on an atellica ch 930 analyzer using atellica ch lactate_2 (lac_2) reagent.The discordant results were reported to the physician(s) and were questioned.There are no known reports of patient intervention or adverse health consequences due to the discordant lac_2 results.

Brand Name
ATELLICA CH LACTATE_2 (LAC_2)
Common Device Name
ATELLICA CH LACTATE_2 (LAC_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
registration # 8020890
55 diamond road
crumlin co. antrim, BT29 4QY
UK   BT29 4QY
Manufacturer Contact
christopher aebig
511 benedict ave
tarrytown, NY 10591
9144153450
MDR Report Key13228833
Report Number2432235-2022-00015
Device Sequence Number4313287
Product Code KHP
UDI-Device Identifier00630414287270
UDI-Public00630414287270
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberATELLICA CH LACTATE_2 (LAC_2)
Device Catalogue Number11532568
Device Lot Number211376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown